Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Scanty and short periods, mid-cycle bleeding, severe cramping and bleeding after intercourse. What could the cause be?

Hey I have been having weird periods last month I started and it only lasted for 3 days witch is weird for me I thought I may have been pregnat but I started again yesterday and had server cramping and really heavy bleading but I stopped after two days and me and my husband had intercrorse and I started beeding again and having cramping BAD when I plop down it hert so bad like something is stuck there what s wrong with me ?
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Infertility Specialist 's  Response
welcome to HCM

the symptoms mentioned abnormal flow, post coital bleeding are symptoms you must see a gynaecologist at the earliest

An examination and an ultrasound will be suggested to see if everything is normal

Depending on the findings further assessment or treatment can be planned

hope to have answered your query

DR Nandita Thakkar
Answered: Fri, 12 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor